# SDR 7C7A201505230042

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85410802
- Condition: Corroded
- Location: Fuselage
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO STR 31 AT FUSELAGE STATION X195. REMOVED AND REPLACED TENSION ANGLE AND BLENDED STRINGER IAW SRM 51-42-16.
